# SDR 97ZZZX3146

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 6,749 hours
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: C, D

## Discrepancy

ICT - FLT 571 - NR 3 ENGINE VIBRATION INDICATED 3.0.  ENGINE SHUT DOWN.  TAKEOFF ABORTED AT 60 KNOTS.  AIRCRAFT REMOVED FROM SERVICE FOR A 3 ENGINE FERRY TO ATW FOR REPAIRS.
